What are the doctors saying?
Have you had any exams of your neck, specifically your upper neck? It can get injured and cause inflammation that can slow the blood flow through the vertebral arteries. The brain still gets blood from the carotid arteries but not as much in total.
A concussion can also mess up hormones of all types. An under-production of Thyroid hormone can cause weakness/fatigue.
It probably will take some digging by a doctor or two to figure this out. Does your school have an athletic trainer? If so, maybe you can get a referral to a better doctor. Were you playing on the school team or was it just recreational/intramural? Schools usually provide good care for students injured during a school team practice or game.
As you say, this risks getting sent home. Try to not act anxious. It can give them a reason to send you home. If you can show patience and discipline, they will be more likely to give you a chance.
Are you continuing to play basketball? Are you active in social groups? Are the studies challenging?
Please be honest so we can give you valid comments.
My best to you.
Mark in Idaho
58 years old, retired due to disability, married 33 years, father of three, grandfather of four, Suffered a serious concussion at 10 years old (1965) stopped most driving after last concussion at 46 years old (2001), Post Concussion Syndrome/Multiple Concussion/Impact Syndrome with PTSD, immediate and short term visual and auditory memory problems, slowed processing speed, visual and auditory processing difficulties, insomnia, absence seizures, OCD, 14 concussions since first concussion at 8 years old, Taking paroxetine for 14 years and gabapentin for 12 years. Added L-Tryptophan and successfully stopped all paroxetine after 3 months of tapering down. I currently take 500 mgs of L-Tryptophan when I wake up, 500 mgs after breakfast with my vitamin regimen and 500 mgs late in the evening.
As of Nov 15th, Due to high stress issues resulting in PTSD, my docs put me on three meds. Clonazepam (Klonopin, a dreaded benzo but only for 30 days ) .125 mgs twice daily (Doc prescribed .25 mgs twice daily but half a tablet is doing good) , citalopram (Celexa), an SSRI , and olanzapine (Zyprexa), an atypical anti-psychotic before bed. I have lost over 30 pounds since mid July. The olanzapine is supposed to help me gain some of it back but it has just stopped the weight loss. They took me off the gabapentin. I am feeling better than I have in years.
I am also taking L-Theanine to help with GABA regulation
"Be Still and Know That I am God" Psalm 46:10